When does the flare go away??
Sorry, it's been awhile since I have posted, but my husband was transferred to another state (from Tennessee to Massachusetts) with his job, so I have been adjusting. My question is, when does the flares go away. I am so tired of being tired. The fatigue is unreal, and the aching at night. Also the muscle weakness is just too much. I take Klonipin because I ache so much I can't fall asleep, but my husband says I toss and turn all night. Is there anything that has helped anyone out there. I know rest is the best, but I have to work so a mid-day nap is impossible. I did start feeling better for 1 1/2 months while I was not working during the transition, but I was able to rest when needed. So, for those that have to work what is your secret? I feel like I have nowhere to turn and I think this disease is really starting to take me over mentally. I feel depressed about feeling sick all the time. I feel like I am no use to my husband and children. I am too tired and my hips ache too much to be with my husband romantically, and I am too tired to play with my girls. I know I seem to be whining, but inside I feel like crying. I feel overwhelmed. Any ideas??? Thanks for listening.....
I feel you...
And moving is such a tense time, even on the healthy. One question (and this was a major pain to me) have yu found a new doctor in your area? i had the HARDEST time. Any doctor I saw would take one look at all the pills I was taking and either lecture me or refuse to treat me. So good luck on finding the right doctor. We're back in my hometown now, and I'm back with good Dr. Blum, who I have told is NEVER allowed to die or retire, LOL
It's hard to be there for our husbands and children, but they were put by God in our lives for a reason. Just remind them of how very much you love them and count on them. They learn from this, too.
Smile...things WILL get better. *hug*
Sorry, hit the post button too soon
Ask your doctor for something (like Lunesta or Ambien) to help you sleep at night. ANYthing is bearable with a good night's sleep.
Generally my flares last from 4 days to 10 days. My doc has me on the prednisone multipacks, and they generally pull me out of flare...
Hope this helps...you may need an antidepressant as well (I take Lexapro and it has helped beyond measure.)
You are not whining and do not ever feel that way with us. You have every right to be sad about this illness because it affects every part of us, our bodies and our minds.
You should know, however, that depression is one of the common symptoms of Lupus and that there is nothing wrong with you because you feel depressed. I am a big advocate of having a rheumatologist as well as a therapist/psychiatrist/counselor because we need to take as much care of our emotional health and well being as we do our physical health and well being...one cannot function properly without the other!!
I do not work, but I also have had difficulty sleeping and have asked my doctor for something to help me get restful sleep at night. There are many products now that are NOT habit forming. Like Littlered said, getting a good night's sleep can be a Godsend. Perhaps it will also help to alleviate some of your depression (sleeplessness can cause major mood changes, including depression!). Speak to your doctor about this issue and about your depression. There are many ways to deal with and alleviate both!!
Keep us posted and I hope that you join us often. We are here to help you in any way that we can and to support you and let you know that you are not alone!
Peace and Blessings
Thanks everyone for your support. I have found a good rheumatologist in this area. She seems to be up on the latest news and medicines. I saw her 3 weeks ago and she drew enough blood for a whole other person.... Anyway, I did put a call into her office and explained what I have been experiencing, especially since I have been in a flare since February of this year. She doubled my prednisone for one week and if I don't get results we will discuss other options of medicine. I am already on Plaquenil 400 mg, Cymbalta and Prednisone since March. I did take Ambien, but I was still restless at night. Maybe I will suggest the Lunesta to my MD. I have actually thought about a counselor/therapist to help me deal with everything. When I was first diagnosed earlier this year it was a relief, but now it is just a burden and I feel more angry and grief stricken at this point. Thank you for letting me vent yesterday. Hopefully the increase will help and next week I will start looking for a good therapist that is familiar with lupus. I will keep you posted. Thanks for being there. That is why I love this group, because there is always someone there for you when you need an ear to listen!!!!!!!!!!! Talk to you again soon!!